# SDR COMA0660719

- Difficulty date: December 20, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 25,795 hours, 22,674 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Part number: 1104SD100101
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL FIRST EVENT ON LANDING.  LANDED WITHOUT INCIDENT.  COMPLIED WITH EO 27-046 AD.  REPLACED DAMAGED LEFT NR 1 FLEX SHAFT.  CLEANED AND LUBRICATED ALL FLEX SHAFTS.  LEFT NR 3 AND 4 ACTUATORS CHANGED FOR COMPANY CONVENIENCE.  LEFT OUTBOARD FLAP CHANGED DUE TO IMPACT DAMAGE.
